# SDR U5QA202406110130

- Difficulty date: June 11, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N58JE
- Make and model: Gulstm GIV
- Aircraft serial: 1350
- Aircraft time: 10,765 hours, 4,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 1159SCB42015
- Part serial: 482
- Condition: Pinched
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AT 43K FEET NOTICED A SQUEEL FROM THE DOOR. THAT WENT AWAY FOR 5 MINS. THEN GOT THE RED CAS CABIN DIF 9.8. NOTICED CABIN PRESSURE WAS 12K SWITCHED TO ADC 2 NO CHANGE. PRESSURE CONTINUED TO CLIMB TO 12.5 . ALL MASKS DROPPED. DESCENDED 10K AND CABIN PRESSURE WENT TO 8.8.  MX C/A: R&R MED INFLATABLE SEAL (P/N 1159SCB420-15 S/N OFF 482, ON 605).  ALSO, R&R MED SEAL CONTROL VALVE (P/N 115SCH234-1 S/N OFF 460, ON V237), OPS AND LEAK CKS GOOD.
